Need to talk to someone soon. I'm feeling a little desperate at the moment. Don't know how to IM, willing to learn or willing to just e-mail back and forth.
I think i have felt particularly impatient, depressed, sad, angry and somewhat aggressive these past several days. My eyes are burning, about to give up on wearing contacts for a while, hard to concentrate, ears are ringing out of my head, and the smallest thing keeps me lying awake for hours, only to find I can't get out of bed the next morning to make it to work on time. I certainly don't feel well put together either on the outside or inside-it's all I can do to just get there. Suits and heels are out of the just question for now. I'm lucky if I even get make-up on before getting out the door. I feel very self-conscious about my "professional" appearance lately.
I'm taking Wellbutrin 300mg (actually Bupropion-generic), Nortriptyline 40mg, Klonopin 0.5 (clonazepam) twice a day, and Neurontin, but it's just taking the edge off these symptoms.
I think more than anything I need to hear from some of you who have had a similar history to mine. Because i have such limited time on here, I've had a hard time being able to read the patient stories to find those of you who have been through some of the same health issues as I and/or have felt the way I'm feeling right now. I'm still not good at navigating around the site and it's just frustrating me.
I'm almost 1 month into treatment, started Doxy 1 week ago and added 2nd daily dose yesterday. I'm still taking pain meds 1-2 times/day to deal with headaches and NAC flu, but NAC flu has gotten a little better. Doc decided to have me take the 600mg NAC at night, stop the morning dose, and go ahead and start and then increase the Doxy. I still feel bad, but appears I will be able to handle Doxy better in general and hopefully the double dose better than double dose of NAC for now.
My naseau has increased again, particularly after taking the NAC in the evening so I am having to take Phenergan to counteract that. I'm munching on soda crackers and diet sprite (not on my special diet) when I can't seem to eat anything else just to activate the phenergan. Apparently I'm having candida die- off because i am craving sugar daily now, and unfortunately giving in most of the time. I'm a smoker, tried to quit a while back until I realized can't fight the stress of illness and quit smoking at the same time (although i want to quit smoking). I know it adds insult to injury.
The plan now is to continue the single dose of NAC, double dose of doxy and add 1st evening dose of Erythromycin next week, then try to increase it to twice a day the following week. If I don't die from all these toxins floating around in my system, I'll then move on to the pulses. I have gotten on some supplements, CoQ 10, Selenium, Omega 3, Vit E, C, all B's, Melatonin, what i could afford for now.
Can someone please help?